MAUDE Adverse Event Report: JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION

JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number PMAC71RSC
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: pmac71rsc, sensor cable re-usable pmac71rsc invos (serial# (b)(6); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-05-04); pmpamp71, preamplifier pmpamp71 invos 7100 (serial# (b)(6); pmac71doc, docking station pmac71doc invos 7100 (serial#(b)(6); pm7100, monitor pm7100 tablet invos (serial# (b)(6); pmpamp71, preamplifier pmpamp71 invos 7100 (serial# (b)(6); pmac71doc, docking station pmac71doc invos 7100 (serial# (b)(6); pm7100, monitor pm7100 tablet invos (serial# (b)(6) this report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, there was no reading with monitor and malfunction was detected.There was no reported patient outcome.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH  214434
Manufacturer (Section G)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH   214434
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22065840
Report Number2936999-2025-00319
Device Sequence Number7634040
Product Code MUD
UDI-Device Identifier10884521780125
UDI-Public10884521780125
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMAC71RSC
Device Catalogue NumberPMAC71RSC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown